£4.99 Sunday delivery! Hurry ends in ...
  1. Early Menopause.

    1521903389
    K&c30's [sign in to see picture]
    • Rank: Major General
    • Posts: 546
    • Joined: 15 Dec 2017

    Sorry to hear you are having such a tough time of it Hnhanin. Sending positive thoughts and hugs.

    1521907828
    VR [sign in to see picture]
    • Rank: Major General
    • Posts: 387
    • Joined: 11 Jul 2015

    I'm using HRT patches and finding them quite good, but for breakthrough flushes.

    Currently waiting to be seen by a specialist in the hopes they can taper my dosages.

    I do take the pills for a month every 6 months or so. They literally make me feel like a new woman. I'd take them all the time but for the mental health side effects I have after a few months, and also the higher risk of DVT, as I don't move around much and am overweight because of it (I have a nerve condition that limits my mobility).

    I have heard that if you suffered with severe PMT (as I did), you're more likely to suffer anxiety and depression with the pills. I can definitely agree with this.

    The pills also give me the kind of periods I was having before they went MIA. Horrendous! A small price to pay for a month of feeling better than I have in a decade, and since my condition really started to bite.

    I spoke to a very highly respected lady doctor who told me that had she known what she does now about HRT when she started her menopause, she would have taken it instead of trying to manage it naturally. HRT is more effective than natural remedies at helping women through the worst symptoms.

    I'm wary of the breast cancer links - though they're not as high as thought when the damning report was published over a decade ago, but would rather take my chances with that as ovarian cancer risks are reduced. Heart disease is strong in my family and HRT has a heart protective factor to it. This is one of the main reasons I take it.

    Check out the menopause matters website for loads of great info.

    1522191503
    KERMIT [sign in to see picture]
    • Rank: Major
    • Posts: 174
    • Joined: 6 Jan 2010

    My partner has just started HRT Patches, after putting up with many a hot sweet and other issues, things seem to be settling down , although she seems to have a few side issues anxiety being one , I do get worried about her.

    Post a reply to this thread

    Please sign in to post messages to the forum.